On Polynomially Bounded Harmonic Functions on the ${\bf Z}^d$ Lattice

Tom 57 / 2009

Piotr Nayar Bulletin Polish Acad. Sci. Math. 57 (2009), 231-242 MSC: Primary 31C05; Secondary 60G50. DOI: 10.4064/ba57-3-5

Streszczenie

We prove that if $f:{\bf Z}^d \to {\bf R}$ is harmonic and there exists a polynomial $W:{\bf Z}^d \to {\bf R}$ such that $f+W$ is nonnegative, then $f$ is a polynomial.

Autorzy

  • Piotr NayarInstitute of Mathematics
    University of Warsaw
    02-097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek